Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Anemic, bone marrow test shows no iron create, low Hb. Advised iron infusion. Will it work ?

my wife has done her bonemarro test . The results show that she has no iron create and/or store capabilities in her one marro. She has been anemic for last 10 years. Her HB count is 8.5 with 0 iron. She has been advised to take iron infusion. Will it work? What are the side affects of taking Iron infusion. What are the side effects if she does not take iron infusion
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM, I am Dr Das
Firstly if your wife has hemoglobin level of 8.5 then it is difficult toimprove just by iron thrapy.
Blood transfusion is indicated when hemoglobin level below 10mg/dl. So, just consult the treating doctor for arranging blood transfusion.
Iron therapy has some side effects like abdominal discomfort, discoloration of skin etc.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor